# SDR AALA202306052176

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 26,559 hours, 12,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUDED: SEAT MOUNTED EMERGENCY ESCAPE LIGHT AT ROW 10 INOPERATIVE. MAINTENANCE FOUND EMERGENCY LIGHT CONNECTOR BROKEN AND REPAIRED IT PER AMM 33-51-08. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
